# SDR AWXA200601801

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 55,063 hours, 24,839 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Part serial: 1638
- Condition: Leaking
- Location: Hyd System
- Part time: 14,532 hours, 14,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 281; PHX - SJC - IN CRUISE FLIGHT, THE A/C LOST YELLOW HYDRAULIC PRESSURE AND QUANTITY INDICATION.  THE CREW DIVERTED TO LAS FOR MX. MX DISCOVERED THAT THE YELLOW HYDRAULIC SYSTEM ACCUMULATOR WAS LEAKING. MX REPLACED THE YELLOW SYSTEM ACCUMULATOR, OPS CHECK WAS GOOD.
